A limit theorem for elementary symmetric polynomials of independent random variables. (English) Zbl 0468.60029


60F05 Central limit and other weak theorems
Full Text: DOI


[1] Halász, G.; Székely, G. J., On the elementary symmetric polynomials of independent random variables, Acta Math. Acad. Sci. Hungar., 28, 397-400 (1976) · Zbl 0349.60053
[2] Hoeffding, W., A class of statistics with asymptotically normal distribution, Ann. Math. Statist., 19, 293-325 (1948) · Zbl 0032.04101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.